# SDR USAA030021

- Difficulty date: March 3, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME WITH TWO CRACKS .625 INCH LONG, .281 INCH LONG, FORWARD CARGO DOOR AFT FRAME BS 620 UNDER NR 6 DOOR STEP FT.  CUTOUT DAMAGE AREA, FABRICATED REPLACEMENT WEB, INSTALLED WEB PER EA 87103.  (M)
